Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 32, Pages 1679-1701

On the Beurling algebras Aα+(𝔻)—derivations and extensions

Fachbereich Mathematik-Informatik, Gesamthochschule Paderborn, Paderborn 33095, Germany

Received 27 September 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Holger Steiniger, “On the Beurling algebras —derivations and extensions,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 32, pp. 1679-1701, 2004. doi:10.1155/S0161171204309270